# SDR ASAA2015092813246

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 34,374 hours, 10,559 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8965
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 34,395 hours, 10,567 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL, EXTINGUISHES ON RESET.  ACFT GROUNDED.  REPLACED RT TEMP CONTROL VALVE REF MM21-51-10.  TEMP CONTROLLER BITE TEST, LEAK CHECK AND OPS TEST GOOD REF MM 21-51-10.
